# SDR R61A2023021500136

- Difficulty date: January 24, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 SHEAR CLIP AT FR 76 BTWN STR 28R-STR 29R FOUND CORRODED. REPLACED CF3 CORRODED SHEAR CLIP PN 170-66664-001 AT FR 76 BTWN STR 28R-29R IAW SRM 51-41-02.
